# SDR QMLA2010121310079

- Difficulty date: December 13, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N136MF
- Make and model: Urocop EC135T2
- Aircraft serial: 0384
- Aircraft time: 2,791 hours
- Engine: Tmeca ARRIUS2B2
- Engine time: 2,791 hours
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 0319858020
- Part serial: 719B
- Condition: Leaking
- Location: Nr2 Engine
- Part time: 2,791 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING, ACFT WENT TO FLAT PITCH PILOT DETECTED A STRONG ODOR OF FUEL AND COCKPIT FILLED WITH VISIBLE EXHAUST THAT SMELLED STRONGLY OF FUEL.  PRIMARY TROUBLESHOOTING WITH REP POINTED TO AN INTERNAL LEAK IN BOTH NR1 AND NR2 ENGINE HMU'S ALLOWING FUEL IN THE P2 SYS.  WHICH WITH CABIN HEATER OPERATING ALLOWS FUMES AND VAPORS TO ENTER CABIN/COCKPIT.
